| Model Number |
500004502000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medflex 2000, drawer was malfunctioned.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn: (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn: (b)(6) was performed from the date of manufacture, 28-sep-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that drawer 12 contained a broken cubie, causing the drawer to malfunction.The technical support specialist (tss) verified the customer had administrative access and guided the user through the cubie admin process to eject the affected cubie.Provided instructions for cubie replacement and emailed the cubie exchange form so a replacement unit could be requested.The system functioned as intended after the technical support specialist investigated the device.